# SDR CALA2025040103400

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 78,308 hours, 28,935 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7300 · Engine Fuel and Control
- Part: Switch
- Part number: QA07995
- Part serial: RE114697
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 8,527 hours, 3,813 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L ENG FUEL FILTER BYPASS LT ON WHEN POWER SET FOR TAKEOFF LT OUT AT IDLE PWR PERFORMED EEC BITE ON #1 ENGINE AND FOUND FAULT 73-31071 THE FUEL FILTER SIGNALS DISAGREE. PERFORMED EEC BITE TEST.  NO FAULTS EEC TEST PASSES. ALSO CHECKED CDS FAULTS AND FOUND NO FAULTS. REQUEST MEL 7304A. LEFT ENGINE FUEL FILTER BYPASS WARNING SYSTEM FAULT.  FILTER CHECKED AND WAS CLEAN.  TECHS VERIFIED FAULT IN INDICATION SYSTEM.  MEL AND DDP PROCEDURES CONTAINED IN 7304B COMPLIED WITH.. DEFER LEFT ENGINE FUEL FILTER DIFF PRESSURE WARNING SYSTEM PER MEL 7304A. REMOVED AND REPLACED ENGINE 1 FUEL FILTER BYPASS INDICATOR SWITCH IAW AMM 73-34-01. PERFORMED INSTALLATION TEST. TEST PASSED. PERFORMED IDLE LEAK CHECK. LEAK CHECK GOOD. CONFIRMED NO EEC BITE FAULTS FOUND. PLACARD REMOVED.
